# SDR AT9900774

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 7270001
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK RIGHT SLIDE PACK AND COVER.  REINSTALLED RIGHT SLIDE COVER IAW DC9 MM 25-60.
